# SDR SWAA2021082222894

- Difficulty date: January 22, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 927 S23-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON THE EXTERIOR FUSELAGE SKIN STA 927 BETWEEN STR 23L TO 25L WL 153 / REMOVED CORROSION ON EXTERIOR FUSELAGE SKIN @ STA. 927 BETWEEN STR. 23L TO STR 25L; WL 153 IN AREA OF. 16.0'L X 4.0'W X .003'D OUT OF LIMITS PER SRM 53-00-01-1A-1. REPAIRED DAMAGE PER ER# 20-01507 REV IR AND EA# 1-A753-36525 REV IR
